Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

$p$-Adic Gamma Functions and Dwork Cohomology

Maurizio Boyarsky
Transactions of the American Mathematical Society
Vol. 257, No. 2 (Feb., 1980), pp. 359-369
DOI: 10.2307/1998301
Stable URL: http://www.jstor.org/stable/1998301
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
$p$-Adic Gamma Functions and Dwork Cohomology
Preview not available

Abstract

The relations of Gross and Koblitz between gauss sums and the $p$-adic gamma function is reexamined from the point of view of Dwork's formulation of $p$-adiccohomology. Some higher dimensional generalizations are proposed.

Page Thumbnails

  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369